# SDR SIMA981821

- Difficulty date: July 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244AE
- Make and model: Saab 340B
- Aircraft serial: 340B244
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detectors
- Part number: 72111211000
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SYR - FLT 4898 - CARGO SMOKE WARNING LIGHT ILLUMINATED ON CLIMB-OUT.  FIRED NR 1 CARGO FIRE EXTINGUISHER.  RETURNED TO FIELD.  MEL'D CARGO SMOKE DETECT SYSTEM NR 070002 DM. REPOSITIONED AIRCRAFT TO JFK WHERE BOTH CARGO SMOKE DETECTORS AND THE NR 1 CARGO FIRE EXTINGHISHER WERE REMOVED AND REPLACED.  AIRCRAFT RETURNED TO SERVICE.  REF:  OPERATOR CONTROL NR 98ZZZX2511.  (X)
